# SDR SWIA200312251

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 27,386 hours, 35,929 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7980
- Condition: Ratcheting
- Location: Elevator
- Part time: 6,955 hours, 9,112 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE RATCHETS WHEN MOVED FORWARD AND AFT, REPLACED ELEVATOR SERVO MOTOR WITH SERVICEABLE UNIT IAW EMB MM 27-00-03.  SYSTEM OPS CHECKS GOOD.
